# SDR 20010112SG066

- Difficulty date: November 7, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800285
- Part serial: 627
- Condition: Shorted
- Location: Rear Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 9449 - TPA-MIA - DURING FLIGHT, ELECTRICAL SMOKE SMELL IN REAR CABIN.  REMOVED AND REPLACED AFT VENT BLOWER.  OPERATIONAL CHECK NORMAL.  (M)
